Malware propagations in wireless ad hoc networks

Liu, Bo, Zhou, Wanlei, Gao, Longxiang, Zhou, Haibo, Luan, Tom H. and Wen, Sheng 2018, Malware propagations in wireless ad hoc networks, IEEE transactions on dependable and secure computing, vol. 15, no. 6, Nov-Dec, pp. 1016-1026, doi: 10.1109/TDSC.2016.2642191.

Attached Files
Name Description MIMEType Size Downloads

Title Malware propagations in wireless ad hoc networks
Author(s) Liu, BoORCID iD for Liu, Bo
Zhou, WanleiORCID iD for Zhou, Wanlei
Gao, LongxiangORCID iD for Gao, Longxiang
Zhou, Haibo
Luan, Tom H.
Wen, Sheng
Journal name IEEE transactions on dependable and secure computing
Volume number 15
Issue number 6
Season Nov-Dec
Start page 1016
End page 1026
Total pages 11
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2018-11
ISSN 1941-0018
Keyword(s) malware propagation
wireless ad hoc networks
Language eng
DOI 10.1109/TDSC.2016.2642191
Field of Research 0803 Computer Software
0804 Data Format
0805 Distributed Computing
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2016, IEEE
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 283 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Wed, 18 Jan 2017, 09:00:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact